# SDR SWIA2020090152144

- Difficulty date: August 2, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK TO FOM FOR FLOOR BEAM REPLACEMENT, FOUND SEAT TRACK SECTION TO BE CORRODED FROM FS 559-94 TO FS 559+116   (C-CHECK) RO 8/28/2020    REPLACED SEAT TRACK FROM FS 559+94 TO FS 559+116. REF: CRJ-200 AMM. SEE CONTINUATION CARD FOR DETAILS.
